# SDR C2XA09TY245

- Difficulty date: September 23, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 18,929 hours, 10,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522206003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV CENTER OMEGA BEAM TOP CAP HAS CORROSION AT NUT PLATE FRM 59.  REMOVED AND REPLACED TOPCAP IAW EMB135/145 SRM 51-40-02.
